# SDR AWXA200602016

- Difficulty date: November 22, 2006
- Submitted: December 11, 2006
- Operation: Air carrier
- Aircraft: N314AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23733
- Aircraft time: 63,425 hours, 39,543 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Part number: 65479553
- Condition: Corroded
- Location: Bs 794 S25r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - CORROSION ON  AFT CARGO DOOR CUT OUT SURROUND STRUCTURE, BEARSTRAP UPPER SURFACE, B/S 794, S25R.  REPAIRED AFT CARGO DOOR CUT OUT SURROUND STRUCTURE, BEARSTRAP UPPER SURFACE, B/S 794,  S25R IAW B737-300 SRM 53-00-01 FIGURE 201.
